×

Found 97 Documents (Results 1–97)

Poincaré functional equations, harmonic measures on Julia sets, and fractal zeta functions. (English) Zbl 1337.28012

Bandt, Christoph (ed.) et al., Fractal geometry and stochastics V. Selected papers of the 5th conference, Tabarz, Germany, March 24–29, 2014. Cham: Springer (ISBN 978-3-319-18659-7/hbk; 978-3-319-18660-3/ebook). Progress in Probability 70, 157-174 (2015).
MSC:  28A80 30D05
PDFBibTeX XMLCite
Full Text: DOI

The most rapid possible growth of the maximum modulus of a canonical product of noninteger order with a prescribed majorant of the counting function of zeros. (English. Russian original) Zbl 1283.30061

Sb. Math. 204, No. 5, 683-725 (2013); translation from Mat. Sb. 204, No. 5, 67-108 (2013).
MSC:  30D15 30D20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field